Temporary Temples Crop Circle Conference 2020

Exploring the Crop Circle Phenomenon

Friday July 31st – Sunday 2nd August 2020 – The Ballroom, The Bear Hotel, Devizes, Wiltshire, UK

Conference 2019 Image Gallery

Scroll through some images taken at our 2019 event!

Ticket Sales for 2020 are now open!
To book your tickets scroll to the bottom of this page

About this Page

There is a lot of information about our conference on this page. If you would prefer to download the information and read it at your leisure then our self-print PDF brochure (which includes all the information on this page) will be available shortly. For now, please scroll down this page to read all about our 2020 event.

Booking is easy. We have have an integrated facility to book your tickets at the bottom of this page. Your ticket selections will be added to the main shopping cart on this website allowing you to use the main checkout facility and to add your tickets to any other purchases you are making on our shop.   You can pay either with your PayPal account or using a credit or debit card. If you have any problems at all, or are not sure about anything you can email us for assistance. We can also send a PayPal request for your tickets if that works better for you. We’re on hand and happy to provide whatever assistance we can.

Terms & Conditions: Important: Please note all bookings are non-refundable and non-transferrable. Although, should we have to cancel the event for any reason, you will receive a full refund.


 

Welcome and Introduction

Jungian Therapist Todd Hayen presents at the 2019 conference

It has been fifteen years since we first began hosting our annual conferences and during that time the crop circle phenomenon, while remaining ever present, has changed enormously. The way we think about the subject and interact with the circles has moved on and so has the way we do our conference, with emphasis on community and the sharing of ideas and experiences. For many, visiting Wiltshire is an act of pilgrimage. People combine their love of beautiful countryside, with ancient monuments, stone circles and, of course the crop circles; it’s a magical place. Each summer we run our conference, timed to coincide with the height of the summer and the crop circle phenomenon.

Many people time their visit to attend the conference with days either side for exploring Wiltshire’s wonderful ancient landscape, mysterious sites and if they’re lucky whatever crop circles maybe around and open to the public. 

Our Ethos: You’ll find our conference is a little less about entertainment and more about community and collegiality. It’s an event where the crop circles are not only enjoyed and celebrated, but where people can come and join in the conversation, share their experiences and participate in a more inclusive and collaborative way. As important as the circles themselves are the people who are drawn to them, often full of experiences and stories, insight and wisdom. It is they (in addition to our speakers) that make up the ‘body conference’. As always, our speakers will be drawn from those who have actually spent time in the fields and those who are actively engaged in the endeavour to better understand the phenomenon. Our speakers will not just be published authors, or professional orators, but people who genuinely have something interesting and progressive to say about the phenomenon – some will be updating us about where their research has taken them in the last year, or over several years, some will be first time speakers who have a great story to tell. 

Consciousness, Communication, Community, Collegiality & Communion: At its heart, the conference is about community. Opportunities to spend meaningful time with colleagues, or those who share similar interests is so rare in our society these days. We have a tradition of lasting friendships being made at our events over the years and this is something we really value and endeavour to continue. The crop circles are themselves an invitation to participate, modern-day temporary temples in the landscape that arouse the curiosity and evoke almost limitless questions – some of the best conversations we’ve ever had have been with complete strangers inside the latest crop circle.

Equally, some of the best times we have had have been at our conference over the years meeting new and interesting people and having the privilege of listening to some of our outstanding speakers. Many people use the opportunity our conference presents to meet and make new friends and then head out into the fields to experience the crop circles together. Devizes lies close to many crop circle hotspots and we have been blessed on many occasions with formations close by during the weekend of the event. We will let everyone know which circles are close by and open to the public at the conference.

 

 

Who is this conference for?

Geometry of the Crop Circles Workshop 2019

We welcome anyone who has an interest in the crop circles, beginners, veterans and everyone in between. We open our conference on the Friday with an ‘Introduction to the Crop Circle Phenomenon’ and offer two workshops, one titled ‘An Introduction to Crop Circle Geometry’ and the other ‘An Introduction to Crop Circles and Consciousness’.
 
The Friday programme is a great primer for the weekend. The ‘Introduction to the Crop Circle Phenomenon’ presentation offers an overview of the subject for those who might be new to it, or those who’d like a reminder! Richly illustrated, it covers the basics, a crop circle 101 if you will. It’s the perfect start to the weekend!
 
Our Introduction to Crop Circle Geometry Workshop offers both theory and hands-on drawing exercises to familiarise our attendees with the role of Sacred Geometry in the crop circle phenomenon. Once again it is presented with both beginners and the more experienced in mind and is designed to give a good grounding in many of the concepts you will undoubtedly hear discussed during the weekend. Pi, Phi (Fibonacci) and Squaring the Circle are all introduced. Don’t worry if you’ve never drawn with a compass and straight-edge before, all the equipment and materials are provided and there will be plenty of one-to-one help on hand! This workshop is truly a place to shed your dread of maths and find your love of numbers!

Crop Circles & Consciousness Workshop 2019

 
The Introduction to Crop Circles & Consciousness Workshop begins on Friday afternoon and then stretches out across the whole weekend – with additional sessions on Saturday and Sunday morning. This group looks at what links consciousness with crop circles and opens with the question ‘What brings you here?’ The group widens and deepens throughout the weekend to discuss synchronicity, dreams, how the crop circles impact upon the psyche and what that might have to tell us about the phenomenon.
 
These workshop sessions are some of the most fascinating and stimulating sessions of the conference. People come together to share their personal experiences, impressions and intuitions about the crop circles. We talk about the wider meaning of the crop circles for those that attend and seem to generate a great cameradery and group spirit as the weekend progresses.
 
Our weekend is designed to get everyone thinking, talking and fully immersed in the crop circle mystery. Be ready for an impromptu lunch or dinner with new friends, or even stray out into the Wiltshire countryside for a sunset visit to the latest crop circle or a night-watch on the local hills with a few like-minded souls. The idea is that the conference is the framework for your weekend and then everyone makes and takes their connections onto whatever they feel inspired to do.

Our programme at a glance:

Friday:

  • Talk: Introduction to the Crop Circles with Karen Alexander
  • Workshop: Introduction to Crop Circle Geometry with Geoff Fitzpatrick & Karen Alexander 
  • Workshop: Introduction to Crop Circles & Consciousness with Dr Jonathan-Paul DeVierville & Karen Alexander

Speakers for 2020 

Saturday Speakers:

  • Juliet Mathison (Part 1) – Crop Circle Mysteries Part 1 – What is going on in the fields?
  • Karen & Steve Alexander – The 2020 crop circle season (so far) in words and pictures
  • Gary Biltcliffe & Caroline Hoare – The Spine Of Britain: It’s centre points and the crop circle connection
  • Dr Jonathan-Paul DeVierville, Anne Groh & Kathy Mingo  – Sound, Light & Colour in the crop circles
  • Guenther Schermann – Crop Circles, Number, & Geometry
  • Ed Conroy – Author of The Communion Report, journalist, culture writer and UFO commentator.

Sunday Speakers:

  • Juliet Mathison (Part 2) – Crop Circle Mysteries Part 2 – What in Heaven’s name are crop circles?
  • Geoff Fitzpatrick – Crop Circles, Geometry & Synchronicity
  • Nancy Polet – Crop Circles, Synchronicities & Transformation
  • Robin Heath The Clear Wood Crop Circle, Synchronicity & Landscape.
  • Dan Vidler – Inside the latest crop circles: the hidden details
  • Dr Veronica Goodchild – Dreams, Synchronicities, Jung & crop circles
  • With music throughout the weekend performed by Albert Lamb

 


Mathematician Guenther Schermann talks about the history of crop circle design at our 2019 event.

Our Programe in Detail:

Our 2020 speaker programme is now complete!

Please see further below  for more information about all our speakers. Please note this programme may be subject to change when necessary.  There will be a small printed programme available at the conference, but many people find printing our our brochure and bringing it along invaluable for timings and speaker information. See the top of this page for the link to download your copy.  

 

 

 

 

 

 

2020 Friday Programme: Opening Lecture & Pre-Conference Workshops

  • 1.30pm – 2.00pm Doors Open & Registration (30 mins)
  • 2.00pm – 3.00pm Opening Lecture: An Introduction to the Crop Circle Phenomenon (60 mins). This  lecture is open to members of the public as well as conference attendees.Presenter: Karen Alexander
  • 3.30pm – 5.30pm Workshop: An Introduction to Crop Circle Geometry (120 mins). Hands-on workshop exploring crop circle geometry and drawing the crop circles. Facilitators: Geoff Fitzpatrick & Karen Alexander
  • 6.00pm – 8.00pm Workshop: An Introduction to Crop Circles and Consciousness (120 mins) Experiential workshop exploring & discussing crop circles and their relationship to human consciousness. Facilitators: DrJonathan-Paul DeVierville & Karen Alexander
  • 8.00pm Close.

Explore the geometry of the crop circle designs…

About: An Introduction to Crop Circle Geometry – Workshop

Number, shape, form, proportion and geometry are the language of the crop circles, of that there can be little doubt. They are their very fabric and framework, their flesh and bones if you will. One cannot really have any meaningful discussion about crop circles with out being able to talk about number and geometry and many of the talks at our conference over the years have dealt with this very aspect of the phenomenon. This workshop is a gateway into the world of crop circle geometry, designed for both the beginner and the more experienced explorer. It hopes to lift the veil on what can seem a bewildering, complex and specialised subject matter and give background and context to some of what you will hear discussed in some of the lectures during the conference. We aim to cover the following:

  • What is Geometry?
  • The quantities, qualities and philosophy of numbers
  • Approaching the geometry/drawing of the Crop Circles
  • Introducing Pi
  • The Squaring of the Circle explained
  • An Introduction to Phi (the Golden Section & Fibonacci).

We will provide all your drawing equipment and paper and guide you step-by-step through the process of constructing some drawings of your own. If there is one sure-fire way of gaining a quick appreciation of the circle-makers art, it’s by trying to draw a little of it for yourself! Most of all we hope to have a little fun, do a little drawing, perhaps a little colouring-in and learn while we play!

‘Vesica Pisces as Eye’ by Karen Alexander

About: An Introduction to Crop Circles and Consciousness – Workshop’

This two-hour workshop is an introduction to the longstanding relationship between crop circles and the human psyche. Almost since the inception of modern-day investigations in to the crop circle subject it has been apparent that there is some kind of connection between the crop circles and the human consciousness. Many early researchers experienced increased coincidences, serendipity of dates, locations, patterns or other events. They also experienced connections that were more difficult to explain, connections in which what was happening in the fields were some how connected to what was happening in their own lives (or inside of them), or even what was happening in the wider world. This has lead many to ask if the crop circles are involved in an impending change in human consciousness. This connection has been explored many times in the form of experiments and group work, but it is a part of the phenomenon that is often overlooked in the pursuit of scientific investigation and other physical effects, yet remains for many researchers one of the most fascinating aspects of the subject. We will explore synchronicity, dreams, personal interactions with the crop circles and the investigation of the phenomenon using the psyche. This workshop is suitable both for those who have never taken part in this kind of work and those who may have had had experiences of their own – with emphasis on group interaction and participation.

 


Crop Circle researcher Roeland Beljon at our 2019 event

2020 Saturday Programme: Lectures & Groups – Day One

  • 9.15am – 10.00am Crop Circles and Consciousness Workshop – Follow-up 1(45 mins) First of two follow-up sessions for those who took part in the Crop Circles and Consciousness Workshop on Friday. Facilitator: Jonathan-Paul DeViervilleLocation: Ante-room
  • 10.00am – 10.15am Doors Open & Registration (15 mins) Location: Ballroom
  • 10.15am – 10.30amWelcome | About Us | Introductions (15 mins)
  • 10.30am – 11.30am Presentation: What’s Been Happening in the Fields?(60 mins) The 2019 crop circle season so far, with the photography of Steve Alexander – music and discussion. Facilitators: Karen & Steve Alexander
  • 11.30am – 12.00am Break: Refreshments | Networking | Discussion (30 mins) Our break times are all about discussion, sharing and making connections. They are liminal integrative spaces that bridge our speakers and allow everyone to take-on and talk about the themes introduced in the presentations.
  • 12.00am – 1.00pm Lecture: Juliet Mathison (Part 1)(60 mins)
  • 1.00pm – 2.30pm Break: Lunch (90 mins). The Bear Hotel offers delicious lunches, or you can venture out in to Devizes to one on the many cafes and restaurants in the town. Get together with friends, colleagues and continue the discussion!
  • 2.30pm – 3.30pm Lecture: Gary Biltcliffe & Caroline Hoare (60 mins)
  • 3.30pm – 3.40pm Short Break (10 mins) Our short breaks are for changing speakers smoothly, to stretch the legs and grab a quick comfort break if needed. 
  • 3.40pm – 5.00pm Lecture: Dr Jonathan DeVierville, Anne Groh & Kathy Mingo(90 mins)
  • 5.00pm – 5.30pm Break: Refreshments | Networking | Discussion (30 mins)
  • 5.30pm – 6.30pm Lecture: Guenther Schermann(60 mins)
  • 6.30pm – 6.40pm ShortBreak (10 mins)
  • 6.40pm – 7.40pm Lecture: Ed Conroy(60 mins)
  • 7.45pm Close.

The official close of the Saturday Programme. 


Anthroposophist and artist Ann Groh at our 2019 event with a selection of her amazing paintings!

 

2020 Sunday Programme: Lectures – Day Two

  • 9.15am  – 10.00am Crop Circles and Consciousness Workshop – Follow-up 2(45 mins) Second of two follow-up sessions for those who took part in the Crop Circles and Consciousness Workshop on Friday. Facilitator: Jonathan-Paul DeVierville.Location: Ante-room
  • 9.45am – 10.00am Doors Open & Registration (15 mins) Location: Ballroom 
  • 10.00am – 10.15am Welcome | About Us | Introductions (15 mins)
  • 10.15am – 11.15am Lecture: Juliet Mathison (Part 2) (60 mins)
  • 11.15am – 11.45pm Break: Refreshments | Networking | Discussion(30 mins) Our break times are all about discussion, sharing and making connections. They are liminal integrative spaces that bridge our speakers and allow everyone to take-on and talk about the themes introduced in the presentations.
  • 11.45pm – 12.45pm Lecture: Geoff Fitzpatrick(60 mins)
  • 12.45pm – 2.15pm Break: Lunch (90 mins) The Bear Hotel offers delicious lunches, or you can venture out in to Devizes to one on the many cafes and restaurants in the town. Get together with friends, colleagues and continue the discussion!
  • 2.15pm – 3.15pmLecture: Nancy Polet(60 mins)
  • 3.15pm – 3.25pm Short Break (10 mins) Our short breaks are for changing speakers smoothly, to stretch the legs and grab a quick comfort break if needed. 
  • 3.25pm – 4.25pm Lecture: Robin Heath (60 mins)
  • 4.25pm – 4.55pm Break: Refreshments | Networking | Discussion(30 mins)
  • 4.55pm – 5.55pm Lecture:Dan Vidler(60 mins)
  • 5.55pm – 6.05pm Short Break (10 mins)
  • 6.05pm – 6.35pm Lecture: Dr Veronica Goodchild(30 mins)
  • 6.35pm – 6.45pm Thanks & Goodbyes
  • 6.45pm – Close.
  • 7.00pm – Pre-dinner Drinks
  • 7.30pm – Conference Dinner
  • 7.30pm – Late Conference Dinner. The Conference Dinner is an opportunity to break-bread with and celebrate our conference and community. Served in the Bear Hotel this dinner needs to be booked in addition to your Saturday/Sunday lecture ticket.
  • This year we will be offering a delicious Vegetarian and Vegan buffet-style dinner.

Ticket Tariff & Booking

Karen Alexander gives the Introductory Lecture at our 2019 conference

You can attend as little or as much of the weekend as you wish. There is a small discount for those booking for both the Saturday and Sunday programme and a further small discount if you book for the entire event.
 
Booking is easy: We have have an integrated facility to book your tickets at the top of this page. Your ticket selections will be added to the main shopping cart on this website allowing you to use the main checkout facility and to add your tickets to any other purchases you are making on our shop. 
 
Assistance? If you have any problems at all, or are not sure about anything you can email us for assistance. We can also send a PayPal request for your tickets if that works better for you. We’re on hand and happy to provide whatever assistance we can!
 
Further help with Payments: We are also happy to hear from anyone who wishes to spread the cost of their tickets. Please email us to arrange this.  

 

Tickets:

Friday Introductory Lecture: £10.00

Friday Geometry Workshop: £50.00

Friday Crop Circles & Consciousness Workshop: £50.00

Saturday (only) Programme: £55.00

Sunday (only) Programme: £55.00

Saturday & Sunday Programme: £100.00

Sunday Conference Dinner: £25.00

Full Weekend Ticket (includes all the above): £220.00

 

Notes:

Any of the ticket options are bookable individually apart from the dinner.

  • Friday Geometry workshop: We provide all the drawing equipment and materials necessary to take part in the workshop – but please feel free to bring along your own compass or equipment as you prefer.
  • Friday Crop Circles & Consciousness Workshop: The Friday session of this workshop is a stand alone session and costs £50.00. However, for those attending the entire weekend there are two supplementary sessions on Saturday and Sunday morning at no extra cost.
  • Conference Dinner: The Conference Dinner is held in the Bear Hotel at the conclusion of the weekend. In 2019 we will be offering a delicious buffet-style dinner. See below for further details. 

 

BEARBANNER

 

Our Venue: The Bear Hotel, Devizes, Wiltshire.

Market Place, Devizes, Wiltshire, SN10 1HS – UK Tel: 01380 722444 | Website: http://www.thebearhoteldevizes.co.uk | Email: bearhotel@wadworth.co.uk Click here to Find on Goggle Maps

Bear_Hotel For the last couple of years we have hosted this event in the historic Bear Hotel in Devizes. Situated in the central market place of Devizes, with it’s old world charm, great food and welcoming atmosphere it is a firm favourite with those visiting the area.

Their beautiful ballroom becomes our auditorium for the conference and attendees will have the convenience of easy access to the hotels accommodation and amenities during the weekend. Devizes is a very pretty market town which is within easy driving access of Avebury stone circle, Silbury Hill, West Kennett Longbarrow and even Stonehenge. It makes a great base for those wanting to explore the surrounding countryside and visit any crop circles that are around.


 

Accommodation 

bed3

One of the lovely bedrooms at the Bear Hotel

Devizes has a great selection of places to stay, and while you are not in any way obliged to stay in the Bear Hotel for the duration of the conference, we would recommend it highly. Important: If you decide to stay at the Bear Hotel you will need to make your own reservation. The hotel can be contacted via the contact details above. Rooms begin at approx £120 per night. Please let them know you will be attending the conference when you book. All questions about the hotel and accommodation need to be addressed directly to the Bear Hotel itself who will be happy to help you.

Tel: 01380 722444 | Website: http://www.thebearhoteldevizes.co.uk | Email: bearhotel@wadworth.co.uk  

 

 

About your Facilitators and Speakers

Your Facilitators & Speakers:

Karen Alexander is main conference organiser, conference host, workshop facilitator and speaker. Karen is a long time circles researcher (1990-present day) who has for many years brought a thoughtful and introspective touch to researching the crop circles. A highly respected and influential speaker and writer, her work seamlessly fuses sacred art, spirituality, psychology and philosophy – the scholarly and the intuitive. Karen is perhaps best known as the writer behind the annually published Crop Circle Year Books (1999 – 2019) and Crop Circles: Signs, Wonders & Mysteries (Arcturus, 2006 & updated in 2009 & 2012). She is also known for her hand drawn images and paintings of the crop circles which are widely admired and collected. Karen has a background in counselling and psychotherapy and has facilitated and taken part in a number of groups and projects over the last 20 years looking specifically into crop circles and their connection with consciousness.

63874778-E237-430B-9067-35C570C92770Steve Alexander is conference co-organiser. He is an internationally renowned photographer, whose images of the crop circles have graced books, media, documentaries and cinematic films worldwide for over 20 years. Steve has long set the standard by which all other crop circle photography is judged, he is well-known for his influential sweeping landscape images of the circles and his high quality, artistic approach to recording the phenomenon. Steve has a longtime involvement with the crop circles spanning over 30 years. He is perhaps best known for his photography in the Crop Circle Year Books (1999 – 2019), the book Crop Circles: Signs, Wonders & Mysteries (Arcturus 2006 & updated in 2009 & 2012) and for his nine beautiful crop circle films. Steve will be manning his annual stall where you can buy his photos, books and DVDs and will be available to chat throughout the weekend.

1dc00feDr. Jonathan-Paul DeVierville is conference co-host, workshop facilitator and speaker. He is Professor Emeritus of The Humanities, History and Interdisciplinary Studies (from the Department of Social Sciences at St. Philips College, Texas). He is a Licensed Clinical Social Worker and a Licensed Professional Counsellor He owns and directs The Alamo Plaza Spa in San Antonio, Texas and is a regular teacher and speaker on Spa Culture all over the globe. Jonathan-Paul has taught analytical, depth and archetypal psychology and clinical psychotherapy at the post-graduate level and has a particular interest in dream work. In addition to all this he is a committed crop circle experiencer and researcher, with over 15 years of first-hand experience in the field.


Your 2020 Speakers: (in addition to your facilitators/speakers above)


Saturday Speakers:

Karen & Steve Alexander  – See above 

Juliet Mathison has been an avid crop circle enthusiast since the early 1990s. Following a profound experience in a crop circle in 2008, Juliet found herself intuitively incorporating certain crop circle energies into her healing practice – with some rather amazing results. As a lifelong student of Sacred Geometry, she recognized how certain crop circles naturally interface with the geometries of the Human Instrument, via the chakra system, the bio-field, and ultimately the DNA itself. She is delighted to share some of these findings with you this weekend, together with some down to earth hard fact science that might just surprise you! Juliet Mathison is director of Life Spectrum Institute: Healing Arts Education for New Paradigm Consciousness. Offering a variety of courses for professional practitioners, Juliet teaches principles of higher dimensional physics and other leading edge concepts where science and spirituality are reunited. She also maintains a private practice in Sarasota, Florida, USA, and is co-author of the book ‘Transform Your Life’

Gary Biltcliffe and Caroline Hoare have spent many years travelling around UK’s sacred sites researching for their books ‘The Spine of Albion’ and ‘The Power of Centre’ and currently working on a new book following Celtic trails in Northumberland and Scotland. Both are well known for their historical research and investigation of earth mysteries, dowsing ancient sites and uncovering lost knowledge. They also have a keen interest in the sacred mystery cult of the goddess and the mythology and folklore of Britain. They lead international groups around Britain’s sacred sites and run workshops introducing people to the magic, science and history of the landscape, as well as healing Geopathic Stress in homes and communities.

Dr Jonathan DeVierville (see above)

Anne Groh was born at 5am during a thunderstorm on St Johns day in Yorkshire! She has had a long career in many different settings, including working in the catering industry (including a management position for the Kenya Coffee Company) in her early life. After moving to Germany in 1962 she worked as a a welfare officer to British forces stationed there. Anne has also taught domestic science, religious studies and trained as a Steiner teacher and has worked extensively with children with special needs. Alongside making time for her 12 grandchildren, Anne continues her Anthroposophical studies and works as a volunteer for the Red Cross. In recent years Anne has created some beautiful crop circle artworks which she has exhibited since 2011.

 

Kathy Mingo (info coming soon)

Guenther Schermann has studied mathematics and works and lives near the city of Vienna. He has a long time interest in the esoteric science of numbers and was immediately drawn to the geometry and number of the crop circles. He has been visiting southern England for over 20 years now and in that time has been actively researching the crop circle phenomenon as well as spreading his findings and experiences in more than 400 picture-rich lectures in total. Guenther is well known for his lively and enthusiastic presentations, illustrated with an incredible array of colourful diagrams and photographs exploring the symbolism, number and geometry of the crop circles.

 

Ed Conroy is the author of Report on Communion (Morrow, 1989; Avon, 1990), the result of his investigation of Whitley Strieber’s visitor experiences as related in his bestselling initial UFO-related book, Communion: A True Story.  He was also a contributor to The Communion Letter, writing articles on his visits to Dulce, New Mexico and Gulf Breeze, Florida, among other topics.  In the early 1990s he contributed in the Spanish language to the Barcelona-based magazine Más Allá de la Ciencia, writing on the crop circle phenomenon and other UFO-related topics.  He served in the 1980s and early ‘90s as an arts and culture writer and columnist for the San Antonio Express-News, in San Antonio, Texas, for which he has regularly contributed book reviews for the past 15 years.  He has served as a commentator and contributor to programming for San Antonio’s Public Broadcasting Service-affiliate KLRN-TV, and written essays on Mary Magdalene and profiles as well for the National Catholic Reporter.  For the past 27 years he has served as an administrator and director of development at such San Antonio arts institutions as he Carver Cultural Center, Guadalupe Cultural Arts Center, the San Antonio Symphony and, for the past 21 years, as director of development for Southwest School of Art, Texas’ only independent college of art.  Educated at California Institute of the Arts’ School of Critical Studies, the Universidad Nacional Autonoma de Mexico, and the University of Texas at San Antonio, he is a fully bilingual and bicultural fourth-generation San Antonio with deep personal and cultural roots on both sides of the US-Mexico border.  He is the former husband of the late Dora Ruffner, and proud father to Brigid Conroy, now at Harvard Divinity School.


Sunday Speakers:

Juliet Mathison (see above)

   Geoff Fitzpatrick was introduced to mandalas whilst studying the pioneering work of Carl G Jung and  has spent the past 15 years exploring the intersection of geometry, spirituality and psychology through these symbols. Working with mandalas has opened Geoff to the profound power geometry possesses to influence states of consciousness. The construction of sacred sand mandalas during Geoff’s Mandalanature sessions opens people to a deeper aspect of themselves by blending creativity, geometry and mindfulness in a unique and special way. In addition to his studies at Trinity College and the Milltown Institute, Geoff has trained with Dr. Stanislav Grof MD learning a psychotherapeutic technique called Holotropic Breathwork. Dr. Grof’s cartography of the psyche informs the Manalanature model entirely. Geoff is also a regular visitor to the crop circles, to experience their spaces and contemplate their geometries. Geoff combines his love of Mandalas, consciousness and the circles to form a unique view of this phenomenon.

Nancy Polet (LLM) has been researching the spiritual and esoterical for more than 30 years, while working in environmental law for over 2 decades. Together with her partner Roeland Beljon she has been part of the Dutch Centre for Crop Circle Studies since 1995. Together they have been over to Wiltshire for the crop circles every year since 1994. In 2010 Nancy and Roeland founded Sky High Creations. In that same year Nancy had a powerful mystical experience in The White Spring in Glastonbury which led her to studying magic and in particular the work of magician, occultist and writer Dion Fortune. She lectured and wrote several articles about her experiences and extensive research which were published in various spiritual magazines. Nancy is also known for her vast knowledge on Egyptian Goddess Sehkmet, which she acquired after a mystical and powerful encounter with her in the British Museum in 2016. Since 2014 she has organised the yearly “Night of Crop Circling” in Alton Barnes.

Robin Heath is an independent researcher into ancient wisdom, specialising in archaeoastronomy and megalithic culture. He has written nine books on this and allied subjects, including the best selling Sun Moon & Stonehenge: Proof of High Culture in Ancient Britain, Power Points: Secret Rulers & Hidden Forces in the Landscape and Alexander Thom: Cracking the Stone Age Code. In a varied career Robin has enjoyed being a research scientist in computer chips, a marketing manager in electronics, a senior lecturer in mathematics and engineering and head of department in a college of further education. Since 1974 he has also been practicing as an astrologer and is a highly regarded  astrologer who has taught in all the leading schools of astrology in the UK and been the editor of the international Astrological Association Journal.

 
Dan Vidler is a School teacher, ardent crop circle enthusiast, photographer and webmaster of www.ukcropcircles.co.uk which documents the interiors and ground details of the crop circles. He has been a regular and popular speaker at the Summer Lectures since their inception. Dan has a keen eye for the fine detail of the circles; the lay of the crop and other significant ground details. Each year he presents us with the intrigues and delights of the interior of the circles, so easily missed by all but the most eagle-eyed, accompanied with an eye-watering array of beautiful photography.

 


Dr. Veronica Goodchild
is Professor Emerita at Pacifica Graduate Institute, where she taught Jungian psychology and psychotherapy for over 16 years.  She grew up in England, studied at London University, and moved to the U.S. in her early 20s, eventually completing her graduate education in New York and California. She practiced as a psychotherapist for many years, before turning to teaching and writing.  In the last few years, Veronica has developed Pilgrimage journeys in SW France, Crete and Mainland Greece, and the UK, uniting her interest in myth and legend with visits to sacred sites.  Veronica has a keen interest in the intersection of psyche and nature, and began visiting crop circles in 2008.  She has traveled extensively in France (where she now lives), Peru, and Egypt, following the hints of her dreams.  She is the author of Eros and Chaos: The Sacred Mysteries and Dark Shadows of Love, and of Songlines of the Soul:  Pathways to a New Vision for a New Century.


 

Conference Dinner Menu

The Conference Dinner is an opportunity to break-bread with and celebrate our conference and community. Served in the Bear Hotel this dinner needs to be booked in addition to your Saturday/Sunday lecture ticket. This year we will be offering a delicious vegetarian and vegan buffet-style dinner. It’s a great opportunity for late evening discussion, celebration and fond farewells.

Conference Dinner Menu 2020

We will be offering a delicious vegetarian and vegan finger-food buffet-style dinner held in the hotel Ballroom

Pre-Dinner Drinks

The Upstairs Bar will be open to serve you drinks before the dinner commences

Savouries

Fried potato skins filled with spicy salsa, avocado, topped with vegan cheese

Vegan calzone bites filled with roasted vegetables and vegan cheese

Baby gem lettuce filled with savoury cous cous

Sweet potato curry bites with mint and coriander oil raita

Chickpea falafel with tomato salsa dip

Roasted vegetable quiche

Mini spring rolls with sweet chilli sauce

Sweets

Vegan raspberry frangipane

Vegan chocolate tart

Exotic fresh fruit salad

Finish with Coffee and Tea

£25.00 per person

dinner2

Tickets

Unlimited available
2020 Friday Introductory Lecture:£10.00
Unlimited available
2020 Friday Geometry Workshop£50.00
Unlimited available
2020 Friday Crop Circles & Consciousness Workshop£50.00
Unlimited available
2020 Saturday (only) Programme£55.00
Unlimited available
2020 Sunday (only) Programme£55.00
Unlimited available
2020 Saturday & Sunday Programme combined£100.00
Unlimited available
2020 Sunday Conference Dinner£25.00
Unlimited available
2020 Full Weekend Ticket (includes all the above)£220.00